# SDR AALA201505019005

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 45,428 hours, 21,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6456
- Condition: No Test
- Part time: 38,629 hours, 22,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS PANEL GIVES FAULT EPSU EXTERNAL LOAD AFT L.  R & R THE RT AFT SLIDE & RAFT ASSEMBLY.
